×

Found 562 Documents (Results 1–100)

100
MathJax

Some basic properties of hypercyclic operators. (English) Zbl 07458411

Devaney, Robert L. (ed.) et al., Topological dynamics and topological data analysis. IWCTA 2018. Selected papers based on the presentations at the international workshop and conference on topology & applications, Kochi, India, December 9–11, 2018. Singapore: Springer. Springer Proc. Math. Stat. 350, 127-135 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Linear dynamical systems on Hilbert spaces: typical properties and explicit examples. (English) Zbl 1479.47002

Memoirs of the American Mathematical Society 1315. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4663-5/pbk; 978-1-4704-6468-4/ebook). v, 147 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Pommiez operator in spaces of analytic functions of several complex variables. (English. Russian original) Zbl 1458.32007

J. Math. Sci., New York 252, No. 3, 345-359 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 153, 55-68 (2018).
MSC:  32A37 47B38 47A16
PDF BibTeX XML Cite
Full Text: DOI

Frequent hypercyclicity of weighted composition operators on the space of smooth functions. (English) Zbl 07302475

MSC:  47B33 47A16 46E10
PDF BibTeX XML Cite
Full Text: DOI

Linear operators on the (LB)-sequence spaces \(\mathrm{ces}(p-)\), \(1< p \le \infty\). (English) Zbl 1443.46002

Ferrando, Juan Carlos (ed.), Descriptive topology and functional analysis. II. In honour of Manuel López-Pellicer mathematical work. Proceedings of the 2nd meeting in topology and functional analysis, Elche, Spain, June 7–8, 2018. Cham: Springer. Springer Proc. Math. Stat. 286, 43-67 (2019).
PDF BibTeX XML Cite
Full Text: DOI

On invariant subspaces of the Pommiez operator in the spaces of entire functions of exponential type. (English. Russian original) Zbl 07123860

J. Math. Sci., New York 241, No. 6, 760-769 (2019); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 142, 111-120 (2017).
MSC:  47A16 47B38 46E10
PDF BibTeX XML Cite
Full Text: DOI

Operators on the Fréchet sequence spaces \(ces(p+)\), \(1\le p<\infty \). (English) Zbl 1423.46007

PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference